umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A counterexample to a conjecture by Blocki-Zwonek
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2018 (English)In: Experimental Mathematics, ISSN 1058-6458, E-ISSN 1944-950X, Vol. 27, no 1, 119-124 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Philadelphia: Taylor & Francis, 2018. Vol. 27, no 1, 119-124 p.
Keyword [en]
Błocki–Zwonek conjectures, Bergman kernel, Green functions, Jacobi functions
National Category
Mathematical Analysis Computational Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-125362DOI: 10.1080/10586458.2016.1230913OAI: oai:DiVA.org:umu-125362DiVA: diva2:967550
Available from: 2016-09-09 Created: 2016-09-09 Last updated: 2018-01-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Åhag, PerLundow, Per-Håkan
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Experimental Mathematics
Mathematical AnalysisComputational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 196 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf